# SDR UIEA2019021863234

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,850 hours, 18,324 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND DESCENT WX RADAR PAINTED ENTIRE SCREEN GREEN WITH NO WX PRESENT TILT SET AT +5 GAIN SET AT CAL.( PERFORMED WX RADAR SYSTEM TEST IAW FIM TASK 34-43 FT 805 AND AMM 34-43-00. NO FAULTS FOUND, OPS CHECKS NORMAL AT THIS TIME. )
